American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Yevhen Zelenyuk. Almost maximal topologies on semigroups. Proc. Amer. Math. Soc. 139 (2011) 2257-2270. MR 2775403.
Abstract, references, and article information   
View Article: PDF

[2] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information   
View Article: PDF

[3] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yevhen Zelenyuk. On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004) 1219-1222. MR 2045441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Neil Hindman and Randall McCutcheon. One sided ideals and Carlson's Theorem. Proc. Amer. Math. Soc. 130 (2002) 2559-2567. MR 1900862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dennis E. Davenport and Neil Hindman. A proof of van Douwen's right ideal theorem . Proc. Amer. Math. Soc. 113 (1991) 573-580. MR 1057952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan L. Schwartz. Correction to: ``Classification of one-dimensional hypergroups'' . Proc. Amer. Math. Soc. 107 (1989) 285. MR 979213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alan L. Schwartz. Classification of one-dimensional hypergroups . Proc. Amer. Math. Soc. 103 (1988) 1073-1081. MR 954986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony Karel Seda. Banach bundles and a theorem of J. M. G. Fell . Proc. Amer. Math. Soc. 83 (1981) 812-816. MR 630060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. R. Stralka. The lattice of ideals of a compact semilattice . Proc. Amer. Math. Soc. 33 (1972) 175-180. MR 0308325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia